Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red spots on penis. Have psoriasis and Seborrea detmatitis. Is there any treatment?

I am 44 years old and for years now I have had red spots that come and go on my penis . Some were almost scaly and would be gone within a couple weeks to a month. I went to dermetologist about 10 years ago and he said it was some kind of dermitits. I have used everything under the sun to no avail. Sometmes itrs gone for a couple months at a time. My penis was clear for about the last month and I just checked today and my penis tip and the first 1-2 inches beow the tip are sporting little red painless bumps. They look like small pimples but are not filled with anything. I took pics if it will help. I have seen many puics of STDs and I dont think this is it. I do have Psoriasis and a little Seborrea detmatitis on my face, head and knee . Would love to know what I have and is there any treatments. I am not working and cant afford the doctor at this time. Hope I can resolve this.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is herpas progenitalis by ur description.go for herpes antibody assay.use famcyclovir 250 mg thrice daily for 5 days whenever lesions are present cancure it
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor